MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD AQUACEL FOAM; DRESSING,WOUND,HYDROPHILIC
Model Number 421559
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant city: (b)(6).Complainant country: united kingdom.Name of hospital: (b)(6) hospital.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
It was reported by the company's sales person, on (b)(6) 2023 that a nurse tried the company's known foam dressing as a sample / trial on healthy skin of right arm at a promotional stand meeting.It was on for about twenty-thirty seconds.The removal of dressing from skin was uncomfortable.The product was not replaced.A photograph was received from the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL FOAM
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17227708
Report Number1000317571-2023-00110
Device Sequence Number20634870
Product Code NAC
UDI-Device Identifier00768455142231
UDI-Public00768455142231
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number421559
Device Catalogue Number421559
Device Lot Number3B02432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale